# SDR DALA2016090706434

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PART RACK.  REPAIR AS REQUIRED, INSERT, DELAMINATION, PUNCTURE FLOOR PANEL OF CPAX NR 826B, C, D, E, F, NR 886 B, C, D AND NR 927 B, C, D, WING BOX AREA. FLOOR PANEL NR: 927C, 826F, 826C AND 886D WERE FABRICATED IAW AMM 53-20-01-201 AND FERRULES ON FLOOR PANEL NR: 826B, 927B, 927D, 826D, 826E, 886B AND 927C WERE REPLACED IAW AMM 53-20-01-201.
